





















FRIDAY June 13, 2025

GingerMan Raceway

GATES OPEN Thursday 5pm-11pm, 24 HOURS Starting Friday 7am Session Start When Grid Releases Cars and INCLUDES THE COOL DOWN LAP

NOTE: Timed Session Results, Race Grids and Schedules are now on the NASA GL website nasagreatlakes.com

Race Tech Friday 8:30 until 7:00pmish

NOTE: Test & Tune - No timing on Friday except for TREC

All TREC cars must have working Tx and correct # or \$25 fine

Start	ET*	TRACK		Comp School Schedule	
7:00 AM		Comp School Meeting in Classroom	7:00-9:00AM	Classroom Session 1	1 hour 30 min
7:30 AM		TEAM NASA MEETING			
7:45 AM		NASA Central/Driver Info Opens			
7:45 AM		HPDE/TT Meeting at Driver Info			
8:00 AM		Race Driver Meeting at Driver Info			
8:00 AM		TREC Race Drivers Meeting-Driver Info			
		TREC Pit stall set up aftr 8:30am			
8:30 AM	0:15	HPDE 3 / 4 / TT WARM UP w/TREC Non comp license			
8:45 AM	0:15	Lightning WARM UP w/TREC6,5			
9:00 AM	0:15	Thunder WARM UP w/TREC4,3,U			
9:15 AM	0:15	Comp School -close proximity drills	9:15-9:30AM	First Track Session	15 min
9:30 AM	0:20	HPDE 3 / 4 / TT	9:45-10:45AM	Classroom Session 2	1 hour
9:50 AM	0:25	Lightning w/TREC6,5			
10:15 AM	0:25	Thunder w/TREC4,3,U			
10:40 AM	0:20	HPDE 3 / 4 / TT w/TREC non comp license			
11:00 AM	0:15	Comp School -close proximity drills	11:00-11:15PM	Second Track Session	15 min
11:15 AM	1:00	LUNCH	11:30-12:30PM	Classroom Session 3	1 hour 5 min
12:15 PM	0:20	Lightning w/TREC wTREC6,6 Transponder check	12:30-1:00PM	LUNCH	30 min
12:35 PM	0:20	Thunder w/TREC4,3,U Transponder check			
12:55 PM	0:20	HPDE 3 / 4 / TT w/TRED non comp license TX check			
1:15 PM	0:20	Comp School Standing start-Racers invited to contribute	1:15-1:35PM	Third Track Session	20 min
1:35 PM	0:30	Lightning & Thunder-NO TREC	1:45-2:15PM	Classroom Session 4	30 min
2:05 PM	0:20	HPDE 3 / 4 / TT			
2:25 PM	0:05	Course Check			
2:30 PM	4:00	TREC- 4 Hour race w/Comp School (flying start)	2:30-3:15PM	Fourth Track Session	45 min
6:30 PM	0:00	End of Sessions	3:30-4:00PM	Classroom Session 5	30 min

Thunder AI, AIX, CMC, GTS2-U, SI,ST1-4,SU,GT

Lightning 944Spec, GTS-1,NP01, SE30,SE46, SM,ST5-6, TR GTR,























HOOSIER





SATURDAY - June 14 | **SUNDAY - June 15**

GingerMan Raceway, June 14-15, 2025

GATES OPEN Thursday 5pm-11pm, 24 HOURS Starting Friday 7am

Race Tech opens Friday 8am. HPDE Tech see schedule below Saturday morning. NO HPDE or TT Tech prior to Sat Morning

HPDE1 Classroom located beside the Cafe

NOTE: Timed Session Results, Race Grids and Schedules are on www.nasagreatlakes.com Click the Event Details

SATURDAY

SUNDAY

Full Track 2.14 Miles-SAT&SUN

Full Track 2.14 Miles-SAT&SUN

Classroom Cooper Tire Garage

Start	ET*	TRACK	Clasroom	Start	ET*	TRACK	Clasroom
7:00 AM	0:30	Instructors Meeting on Grid		7:15 AM	0:30	Instructors Meeting on Grid	
7:15 AM		TEAM NASA STAFF ONLY MEETING		7:30 AM		TEAM NASA STAFF ONLY MEETING	
DRIVER INFO OPENS AT 7:30						DRIVER INFO OPENS AT 7:45	
7:30 AM		HPDE1 only Tech on Grid W/Instructors					
	HPDE2,	3,4,TT give self tech forms to your group leader	at 8am	8:00 AM		HPDE1 meet on grid	
7:45 AM		RACERS MEETING @ DRIVER INFO		7:30 AM		HPDE2 meet in classroom	HPDE 2
8:00 AM		HPDE1 meet at grid		8:00 AM		HPDE3 meet at playground behind classroom	
8:00 AM		HPDE2 meet in classroom	HPDE 2	8:00 AM		HPDE4 meet at gift shop picnic tables	
8:00 AM		HPDE3 meet at playground behind classroom		8:00 AM		Time Trial meet at Driver Info	
8:00 AM		HPDE4 meet at Gift shop picnic tables		8:00 AM		HPDE-Intro meet at TURN 2 GRASS PADDOCK	(
8:00 AM		Time Trial meet at Driver Info		9:00 AM		RACE Driver Meeting at Driver Info	
8:00 AM		HPDE-Intro meet at TURN 2 GRASS PADDOCK					
8:30 AM	0:20	LIGHTNING WARM up		8:00 AM	0:15	Lightning and Thunder Warm up (no time)	
8:50 AM	0:20	THUNDER WARM up		8:15 AM	0:15	HPDE 4 WARM UP	
9:10 AM	0:15	TT & HPDE 4 WARM UP		8:30 AM	0:15	Time Trial (Grid by SAT Merge) - Session 1	
9:25 AM	0:15	HPDE 1 WARM UP		8:45 AM	0:15	HPDE 3 WARM UP	
9:40 AM	0:15	HPDE 2 WARM UP	HPDE 1	9:00 AM	0:15	HPDE 2 WARM UP	
9:55 AM	0:15	HPDE 3 WARM UP		9:15 AM	0:15	HPDE 1 WARM UP	
10:10 AM	0:15	Time Trial - Session 1		9:30 AM	0:30	LIGHTNING Race 2 of 3 \$\$\$ (grid by time)	HPDE 1
10:25 AM	0:15	HPDE-Intro Warm Up		10:00 AM	1:00	LUNCH HPDE-Intro QUIET PARADE LAPS	
10:40 AM	0:05	Course Check		11:00 AM	1:00	LUNCH-QUIET HOURS-Time Trial Meeting	
10:45 AM	0:15	LIGHTNING Qualifying (grid by time)	Intro	12:00 PM	0:15	Time Trial - Session 2	
11:00 AM	0:20	HPDE 4		12:15 PM	0:20	HPDE 4	Intro
11:20 AM	0:15	THUNDER Qualifying (grid by time)		12:35 PM	0:30	THUNDER Race 2 of 3\$\$\$ (grid by time)	
11:35 AM	0:20	HPDE 2		1:05 PM	0:20	HPDE 2 Reverse Grid Drill	
11:55 AM	0:20	HPDE 1 & HD "Point by, Pass Hands"		1:25 PM	0:20	HPDE 1 "Book of Eob"	
12:15 PM	0:20	HPDE 3-Side by Side & Mini Pass	HPDE1	1:45 PM	0:30	HPDE 3/4-Monster Passing	HPDE 1
12:35 PM	0:15	Time Trial - Session 2		2:15 PM	0:15	Time Trial - Session 3	
12:50 PM	0:05	LUNCH-HPDE-Intro Touring Laps		2:30 PM	0:25	LIGHTNING RACE 3 of 3 (Grid by Time)	
12:55 PM	0:40	RACE Driver Meeting at Driver Info		2:55 PM	0:15	Time Trial - Session 4	2:45 Intro
1:35 PM	0:15	Time Trial Meeting	Intro	3:10 PM	0:05	Course Check-Set Cones	
1:50 PM	0:25	HPDE 4		3:15 PM	0:20	HPDE1 "Threshold, Throttle Mod 1&2 (CC)	
2:05 PM		Lightning Cars to Grid engines off		3:35 PM	0:20	HPDE-Intro Cone Circus (CC)	HPDE 1
2:10 PM		National Anthem		3:55 PM	0:05	Course Check-Pick up Cones	
2:15 PM	0:35	LIGHTNING RACE 1 of 3 \$\$\$	HPDE2	4:00 PM	0:25	THUNDER RACE 3 of 3 (Grid by Time)	
2:50 PM	0:25	HPDE 3-3 Wide		4:25 PM	0:20	HPDE 2	Intro
3:15 PM	0:15	Time Trial - Session 3		4:45 PM	0:20	HPDE 3-2wide close proximity drill	
3:30 PM	0:15	HPDE-Intro Apex Drill		5:05 PM	0:20	HPDE 1/2	
3:45 PM	0:20	HPDE 2-Off-Line Drill		5:25 PM	0:20	HPDE 3/4, TT not timed	
4:05 PM	0:20	HPDE 1 "Apex"		5:45 PM	0:15	HPDE-Intro	
4:25 PM	0:05	Course Check	HPDE1	6:00 PM		End of sessions	
4:30 PM	0:35	THUNDER RACE 1 of 3 \$\$\$		7:00	1	Everyone must be out of the gate	
5:05 PM	0:15	Time Trial - Session 4					•
5:20 PM	0:25	HPDE 3&4-Hot Lap	Intro				

THANK YOU FROM TEAM NASA!! SAFE TRAVELS!

Saturday Night Awards Party at classroom ET* = Estimated Time from FIRST Car OFF Grid to LAST Car OFF Track

0:20 HPDE 2-Paced Passing

Course Check 0:15 HPDE-Intro | Cone Circus (CC)

HPDE 1 "Vision, Perfect-Line"

0:00 End of Sessions-BBQ and Trophies

HPDE Group Definitions:

5:45 PM

6:05 PM

6:25 PM

6:30 PM 6:45 PM 0.50

0:05

HPDF-Intro Classroom and four lead follow sessions | Toyotoa GR drivers HPDE 1 Beginner-Instructor assigned, passing on main straights only.

HPDE 2 Novice-Driver Coach assigned for 1-2 sessions

HPDE 3 Intermediate- Passing areas more liberal and increasing as day progresses.

HPDE 4 Advanced- Passing allowed anywhere using caution.

Time Trial Advanced- Passing allowed anywhere using caution- Compete for fastest lap times!!

RACE Group Definitions:

AI, AIX, CMC, GTS2-U, SI,ST1-4,SU,GT Thunder

Lightning 944Spec, GTS-1,NP01, SE30,SE46, SM,ST5-6, TR GTR,









